Advertisement

Archiv der Mathematik

, Volume 27, Issue 1, pp 663–667 | Cite as

Eine graphentheoretische Kennzeichnung der Stapelpolytope

  • Peter Kleinschmidt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A. Altshuler, Manifolds in Stacked 4-Polytopes. J. Combinatorial Theory10, 198–239 (1971).Google Scholar
  2. [2]
    D. Barnette, A necessary condition ford-polyhedrality. Pacific J. Math.23, 435–440 (1967).Google Scholar
  3. [3]
    D. Barnette, A proof of the lower bound conjecture for convex polytopes. Pacific J. Math.46, 349–354 (1973).Google Scholar
  4. [4]
    B.Grünbaum, Convex Polytopes. New York 1967.Google Scholar
  5. [5]
    B. Grünbaum, Polytopes, Graphs and Complexes. Bull. Amer. Math. Soc.76, 1131–1201 (1970).Google Scholar
  6. [6]
    J. F. P.Hudson, Piecewise linear topology. New York 1969.Google Scholar
  7. [7]
    G. C.Shephard, Subpolytopes of Stack Polytopes. Israel J. Math., erscheint demnächst.Google Scholar
  8. [8]
    D. W. Walkup, The lower bound conjecture for 3- and 4-manifolds. Acta Math.125, 75–107 (1970).Google Scholar

Copyright information

© Birkhäuser Verlag 1976

Authors and Affiliations

  • Peter Kleinschmidt
    • 1
  1. 1.Mathematisches Institut NA 2/72Ruhr-Universität BochumBochum

Personalised recommendations